MathSciNet Relay Station
MathSciNet bibliographic data
MR786027 (86i:11055) 11P57 (05A17 05A30 33A99)
Paule, Peter On identities of the Rogers-Ramanujan type. J. Math. Anal. Appl. 107 (1985), no. 1, 255–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement